A 36-year-old female asked:
I have the implanon for ten months now its not the first time i use it but this time i got in on my period and since i been bleeding heavy everyday?
1 doctor answer • 2 doctors weighed in
Obstetrics and Gynecology 40 years experience
Noted side effect: The Implanon has a noted side effect of irregular bleeding. Please call your gyn who can provide some suggestions for controlling this problem. It is not usually , a sign of any serious problem. If you are saturating more than a pad per hour, you should call right away.
5.4k viewsReviewed >2 years ago
Last updated Dec 7, 2017
Connect with a U.S. board-certified doctor by text or video anytime, anywhere.
24/7 visits - just $39!
50% off with $15/month membership
Content on HealthTap (including answers) should not be used for medical advice, diagnosis, or treatment, and interactions on HealthTap do not create a doctor-patient relationship. Never disregard or delay professional medical advice in person because of anything on HealthTap. Call your doctor or 911 if you think you may have a medical emergency.